Duke Mathematical Journal

Defining integrality at prime sets of high density in number fields

Alexandra Shlapentokh

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 101, Number 1 (2000), 117-134.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092749084

Digital Object Identifier
doi:10.1215/S0012-7094-00-10115-9

Mathematical Reviews number (MathSciNet)
MR1733734

Zentralblatt MATH identifier
01425267

Subjects
Primary: 11U05: Decidability [See also 03B25]
Secondary: 03D35: Undecidability and degrees of sets of sentences 11R80: Totally real fields [See also 12J15]

Citation

Shlapentokh, Alexandra. Defining integrality at prime sets of high density in number fields. Duke Math. J. 101 (2000), no. 1, 117--134. doi:10.1215/S0012-7094-00-10115-9. http://projecteuclid.org/euclid.dmj/1092749084.


Export citation

References

  • J.-L. Colliot-Thélène, A. N. Skorobogatov, and P. Swinnerton-Dyer, Double fibres and double covers: Paucity of rational points, Acta. Arith. 79 (1997), 113--135.
  • M. Davis, Hilbert's tenth problem is unsolvable, Amer. Math. Monthly 80 (1973), 233--269.
  • M. Davis, Y. Matijasevich, and J. Robinson, ``Hilbert's tenth problem: Diophantine equations: Positive aspects of a negative solution'' in Mathematical Developments Arising from Hilbert Problems (Northern Illinois University, Dekalb, Ill., 1974), Proc. Sympos. Pure Math. 28, Amer. Math. Soc., Providence, 1976, 323--378.
  • J. Denef, Hilbert's tenth problem for quadratic rings, Proc. Amer. Math. Soc. 48 (1975), 214--220.
  • --. --. --. --., Diophantine sets over algebraic integer rings, II, Trans. Amer. Math. Soc. 257 (1980), 227--236.
  • J. Denef and L. Lipschitz, Diophantine sets over some rings of algebraic integers, J. London Math. Soc. (2) 18 (1978), 385--391.
  • M. Fried and M. Jarden, Field Arithmetic, Ergeb. Math. Grenzgeb. (3) 11, Springer-Verlag, Berlin, 1986.
  • G. Janusz, Algebraic Number Fields, Pure Appl. Math. 55, Academic Press, New York, 1973.
  • S. Lang, Algebraic Number Theory, Addison-Wesley, Reading, Mass., 1970.
  • B. Mazur, The topology of rational points, Experiment. Math. 1 (1992), 35--45.
  • --. --. --. --., Questions of decidability and undecidability in number theory, J. Symbolic Logic 59 (1994), 353--371.
  • O. T. O'Meara, Introduction to Quadratic Forms, Grundlehren Math. Wiss. 117, Springer-Verlag, Berlin, 1963.
  • T. Pheidas, Hilbert's tenth problem for a class of rings of algebraic integers, Proc. Amer. Math. Soc. 104 (1988), 611--620.
  • H. N. Shapiro, Introduction to the Theory of Numbers, Pure Appl. Math., Wiley, New York, 1983.
  • H. N. Shapiro and A. Shlapentokh, Diophantine relationships between algebraic number fields, Comm. Pure Appl. Math. 42 (1989), 1113--1122.
  • A. Shlapentokh, Extension of Hilbert's tenth problem to some algebraic number fields, Comm. Pure Appl. Math. 42 (1989), 939--962.
  • --. --. --. --., Diophantine classes of holomorphy rings of global fields, J. Algebra 169 (1994), 139--175.
  • --. --. --. --., Diophantine definability over some rings of algebraic numbers with infinite number of primes allowed in the denominator, Invent. Math. 129 (1997), 489--507.